# SDR SWAA100814

- Difficulty date: February 14, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 57,946 hours, 50,257 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645268A
- Part serial: MA4670
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND LT WING T/E NR 4 GROUND SPOILER CRACKED.  REMOVED AND REPLACED SPOILER PER MM.
